# SDR ASMF200503009

- Difficulty date: March 12, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 42,439 hours, 30,960 cycles
- Engine: Pwa JT8D219
- Engine time: 46,711 hours, 22,589 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645509
- Part serial: 49802
- Condition: Damaged
- Location: Right
- Part time: 10,043 hours, 6,130 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED DAMAGE IN RIGHT ENGINE NOSE COWLING BY FOREIGN OBJECT DAMAGE WITH LIP DENT DEPTH OF 0.150 PER 1 DIAMETER AT 03:00 POSITION.  AIRCRAFT WAS SENT TO THE HANGAR AND NOSE COWLING WAS REPLACED IAW MM 71-10-01 PAGE 201, ALL CORRECT.
